Alert archive / New Mexico / Flash Flood Warnings in 2025

Flash Flood Warning 27, NWS Midland/Odessa, TX

June 10, 2025Eddy County, New Mexico; Culberson County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Jun 10, 2025, 3:35 PM MDT for Eddy County, New Mexico; Culberson County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2025, 3:35 PM MDT (21:35 UTC)
Expired
Jun 10, 2025, 6:45 PM MDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Eddy County, NM, Culberson County, TX

The radar

The Holloman AFB radar (KHDX), 174 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 3:50 PM MDTFLASH FLOOD9 Se Queen, NMFlash flooding reported out of Carlsbad Caverns National Park. Staff are evacuating the area.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2025-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 941 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2025-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
941 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1870 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

844 
WGUS54 KMAF 102135
FFWMAF
NMC015-TXC109-110045-
/O.NEW.KMAF.FF.W.0027.250610T2135Z-250611T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
335 PM MDT Tue Jun 10 2025

The National Weather Service in Midland/Odessa has issued a

* Flash Flood Warning for...
  Southwestern Eddy County in southeastern New Mexico...
  Northwestern Culberson County in southwestern Texas...

* Until 645 PM MDT /745 PM CDT/.

* At 335 PM MDT /435 PM CDT/, Doppler radar indicated thunderstorms 
  producing heavy rain across the warned area. The expected rainfall 
  rate is 2 to 3 inches in 1 hour. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Walnut Canyon, Pine Springs, McKittrick Canyon, Carlsbad Caverns 
  National Park, Guadalupe Mountains National Park, Whites City and 
  Lincoln National Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3200 10492 3200 10485 3213 10485 3221 10465
      3223 10454 3223 10439 3216 10432 3177 10484
      3177 10492

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

DeBerry
1 follow-up statement
985 
WGUS74 KMAF 102153
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
353 PM MDT Tue Jun 10 2025

NMC015-TXC109-110045-
/O.CON.KMAF.FF.W.0027.000000T0000Z-250611T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eddy NM-Culberson TX-
353 PM MDT Tue Jun 10 2025 /453 PM CDT Tue Jun 10 2025/

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT /745 PM 
CDT/ THIS EVENING FOR SOUTHWESTERN EDDY AND NORTHWESTERN CULBERSON 
COUNTIES...

At 353 PM MDT /453 PM CDT/, Doppler radar indicated thunderstorms 
producing heavy rain across the warned area. Between 1 and 2 inches 
of rain have fallen. The expected rainfall rate is 2 to 3 inches in 
1 hour. Flash flooding is ongoing or expected to begin shortly.  
Walnut Canyon is beginning to flood, and park visitors are being 
evacuated.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Walnut Canyon, Pine Springs, McKittrick Canyon, Carlsbad Caverns 
  National Park, Guadalupe Mountains National Park, Whites City and 
  Lincoln National Forest.

This includes the following streams and drainages...
  Dark Canyon, Double Canyon Draw, Crooked Creek, Delaware River, 
  Black River and Nickel Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3200 10492 3200 10485 3213 10485 3221 10465
      3223 10454 3223 10439 3216 10432 3177 10484
      3177 10492

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

DeBerry

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 12:41 PM MDT, 2 hours 54 minutes earlier. Its key messages:

  • Updated at 135 PM CDT Tue Jun 10 2025
  • Cooler than average temperatures with strong to severe storms today and Wednesday. Large hail, damaging winds, and heavy rain are main threats with severe storms, although a tornado or two cannot be ruled out.
  • Warming trend in high and low temperatures after Wednesday, with warmer than average temperatures and near zero rain chances by this weekend continuing into next week.
Area forecast discussion, Jun 10, 12:41 PM MDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
141 PM CDT Tue Jun 10 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 135 PM CDT Tue Jun 10 2025

- Cooler than average temperatures with strong to severe storms today
  and Wednesday. Large hail, damaging winds, and heavy rain are
  main threats with severe storms, although a tornado or two
  cannot be ruled out.

- Warming trend in high and low temperatures after Wednesday, with
  warmer than average temperatures and near zero rain chances by
  this weekend continuing into next week.

&&

.SHORT TERM...
(This afternoon through Wednesday night)
Issued at 135 PM CDT Tue Jun 10 2025

In wake of this morning's now weakening MCS visible from warming
albeit cold cloud tops over west-central TX in IR satellite
imagery, clearing with scattered clouds have been apparent
immediately west of the MCS, with westerly winds right behind the
MCS switching back to southeast return flow. An MCV and agitated
cumulus on VIS satellite imagery have been apparent over Davis
Mountains since mid morning, and this is serving as a focus for
storm initiation, along with isolated convection over northwest
Permian Basin and in near stationary severe storms currently
anchored to terrain upstream of the forecast area from Otero and
Lincoln into Chaves Counties in New Mexico. Storms over Brewster
County moving east into Terrell County in outflow behind the MCS
are also apparent on VIS/IR, but has not delayed expansion of
storms from Davis Mountains into this region. Simulated IR
satellite imagery in deterministic model and high-res CAMs are
consistent today in showing storm over Davis Mountains into Lower
Trans Pecos by late afternoon into early evening, expanding east,
with storm activity also possible over SE NM plains and Permian
Basin. The upper air pattern depicted in deterministic and
ensemble models continues to feature a positively tilted short
wave over the northern Great Lakes and troughing of lowered
geopotential heights extending into the Southern MS Valley, with a
less distinct positively tilted trough over the AZ/NM/northern
Mexico border. Both these mid to upper tropospheric features will
continue to impart westerly shear over the forecast area of at
least 35 to 40 knots, especially over central portions of the
forecast area from Culberson County into Stockton Plateau and
Lower Trans Pecos. This magnitude of surface to mid tropospheric
shear will continue to be supportive of sustained rotating
updrafts characteristic of long-lived storms capable of producing
severe weather. Forecast soundings over the forecast area show
instability of at least 1500-2000 J/kg, minimal CIN with magnitude
less than 20 J/kg, DCAPE 1000-1500 J/kg, and low- level to mid-
level lapse rates of 7-8 C/km, indicating potential for large non
hydrostatic motions and ability for storms to be rooted in the
surface boundary layer, suggestive of a damaging wind threat.
PWATs vary in ensembles from around 1.00" from Culberson County
and Upper Trans Pecos to around 1.30" to 1.50" central and eastern
Permian Basin into eastern Stockton Plateau - sufficient for
minimizing melting of falling hailstones, with SHIP values in all
these regions at least 1.5, pointing to a large hail risk as well,
although low-level RH close to 70% despite mid-level RH below 70%
may minimize the large hail risk, especially with upscale growth
of storms farther east. 0-3 km SRH across this central region
corridor from Culberson County into Lower Trans Pecos has
magnitudes at least at the 80 m2/s2 minimum threshold for
tornadogenesis, LCLs below 2000 meters and under 1000 meters by
evening, and elongated hodographs with easterly backed low-level
winds underneath veering and increasing westerly winds. However,
STP values are close to zero, so damaging wind and then large hail
again appear to be the main threat with today's storms. SPC has
highlighted southern Eddy and Lea Counties into most of Brewster
County and Terrell County in a SLGT risk, a MRGL risk all other
parts of the forecast area, and mentioned daytime heating of
elevated terrain over Davis Mountains and moisture advection via
southeasterly low-level upslope winds behind outflow boundary from
this morning's MCS as factors in renewed thunderstorm formation.
As in the past two days, storm motion is expected to be to the
southeast through the evening. SPC has 5% to 15% risk of damaging
wind and hail, 2% risk of tornadoes within 25 miles of any given
point in this hatched SLGT risk area. WPC Surface Analysis also
depicts a meandering synoptic scale quasi- stationary front
meandering in vicinity of central and southern portions of the
forecast area, where forcing for ascent along the boundary will be
modulated by aforementioned mesoscale outflow boundaries and
storm interactions. NBM PoP grids reflect the uncertainty in
coverage and prevailing storm mode from the moderate CAPE-moderate
shear-low CIN setup today, with a relative maximum in PoPs at
least 40% to 55% over Davis Mountains extending into SE NM plains
this afternoon, and into most of Brewster County and Terrell
County into Lower Trans Pecos later this evening into the
overnight, while 35% to 50% PoPs concurrently develop eastward
from SE NM plains into Permian Basin. CAA and evaporational
cooling from storms behind the weakening quasi-stationary front
will be partially offset by diurnal heating, but the humid
easterly upslope flow maintaining scattered clouds and filtered
sunshine are again expected to tilt daytime temperatures to 5
degrees below average north of the quasi- stationary cold front,
and near to 5 degrees above average south of the quasi-stationary
cold front. Tonight, highest PoPs develop east and southeast as
storms in high-res CAMs are shown as moving into the eastern and
southeastern portions of the forecast area overnight. CAA and
evaporational cooling from storm precipitation will likewise be
offset by low-level clouds and water vapor advection limiting
radiational cooling, so lows end up near average and in the 60s,
upper 50s northern Lea County and Davis Mountains into Lower Trans
Pecos, and lower to mid 70s along Rio Grande.

Wednesday, deterministic and ensemble models depict short wave
troughing from upper air system over northern Great Lakes and into
ON and QC in Canada extending into southern MS Valley/southeast
US continuing to let up, with building ridging of geopotential
heights and 1000-500 mb thicknesses from Desert SW into High
Plains, and ensemble situational awareness tables for the south-
central US showing positive anomalies in heights and temperatures.
Therefore, Wednesday would begin a trend of subsiding motion in a
warming and expanding air column. However, PoPs still remain
high, at least 40% to 55% from eastern Permian Basin into Davis
Mountains, with convective cloud debris and evaporational cooling
from rainfall continuing to keep daytime temperatures down. SPC
has also again outlined portions of the forecast area in a SLGT
risk area, mainly W TX east and southeast of Culberson County and
SE NM plains. Under weakening westerly turning to northwesterly
wind shear in wake of Desert SW trough, this storm formation is
likely to occur more as a result of a persistent humid air mass
characterized by dew point temperatures in the 60s F east of
western higher terrain - owing to persistent easterly upslope near
surface winds throughout the weekend into this week - and cold
mid-level temperatures increasing mid-level lapse rates. Amidst
similar CAPE, CIN, DCAPE, and mid- level lapse rates to today, but
decreasing PWATs, low-level RH, damaging winds and large hail
will once again be the main threat with storms. While not
mentioned in the SPC day 2 outlook, a small but nonzero risk of
tornadoes as LCLs below 2000 meters and close to 1000 meters with
0-3 km SRH at the 80 m2/s2 threshold and enhanced by storm-terrain
interactions and possible MCV effects on flow field should an MCS
again develop and trek across the forecast area later today into
tonight. Highs end up 5 degrees below average. The main difference
in temperatures will be a larger extent of upper 80s to mid 90s
from Upper Trans Pecos into Eddy County, basins of Culberson
County into southern Rio Grande basins, and reduced extent of mid
90s to triple digits along the Rio Grande and southernmost Rio
Grande basins into Terrell County. Medium probability PoPs and
storms in high-res CAMS quickly trail off to the east of the
forecast area by Wednesday evening, with lows Wednesday night
again falling into the 60s, 70s along the Rio grande into southern
Terrell County, but a few degrees warmer than tonight as near
surface WAA begins with winds veering to southeasterly and
continuing to maintain low-level water vapor advection limiting
radiational cooling. By the time this rainier period has come to
an end by tomorrow evening, rainfall amounts in NBM grids of at
least 0.50" to 0.75" and even lower ensemble percentiles of 0.30"
to 0.50" across Permian Basin and leeside of Davis Mountains into
Lower Trans Pecos are indicated. These wetting rains will not stop
the onset of a warming and drying pattern into next week however.
Read on for more on this pattern change.

&&

.LONG TERM...
(Thursday through Monday)
Issued at 135 PM CDT Tue Jun 10 2025

Building 500 mb geopotential heights above 588 decameters,
1000-500 mb thicknesses from 576 decameters to at least 582
decameters, and mid to upper ridging from Desert SW into High
Plains with persistent southeast winds and dew point temperatures
in the upper 40s to 50s western higher terrain and 50s to 60s F
east of western higher terrain mean warm and humid weather will
lower rain chances can be expected. NBM PoPs in grids still show
20% to 35% over Davis Mountains Thursday and Friday with heating
of elevated terrain as stronger ridging and subsidence takes some
time to amplify, but by this weekend, rain chances largely shut
off. Remnant clouds and daytime storm chances keep temperatures
east and northeast of regions of storm formation near average
Thursday and Friday, but with regions southwest of the Davis
Mountains into Lower Trans Pecos seeing highs rebounding to 5 to
10 degrees above average. This translates to upper 80s to mid 90s,
upper 80s higher elevations and usual cooler spots of northern
Lea County, northeast and southeast Permian Basin, mid to upper
90s Upper Trans Pecos into basins of Culberson County, Rio Grande
basins, and Terrell County, and triple digits from the Presidio
Valley into the Big Bend. Warmer temperatures Friday mean expanded
triple digits over basins of Culberson County and along the Rio
Grande into the southern Rio grande basins as well as isolated
spots in the Upper Trans Pecos. This weekend into next week, NBM
grids then show triple digit daytime temperatures being reached
over Upper Trans Pecos into Eddy County, with mid to upper 90s,
upper 80s to lower 90s higher elevations, 5 to 10 degrees above
average everywhere. With the strong solar heating of June near
summer solstice, longer days along with hotter daytime
temperatures meaning shorter nights having less time to cool off,
radiational cooling inhibited by humid overnight dew point
temperatures staying in the 50s and 60s F - heat advisories may
again be needed for the region by early this week, when Heat Risk
values of 2 to 3 are indicated over much of SE NM plains, Upper
Trans Pecos, and Rio Grande basins into Terrell County and
northeast Permian Basin. Overnight lows are expected to be 5 to 10
degrees warmer than average for early to mid June. If there
aren't any more troughs/upper air disturbances and accompanying
wind shear allowing for organization and maintenance of long-lived
storms and/or no major near surface features providing forcing
for ascent, the rainfall this week may be the last of this spring
before the hot and dry conditions of the summertime death ridge
set in.

&&

.AVIATION...
(18Z TAFS)
Issued at 1238 PM CDT Tue Jun 10 2025

Scattered storms are beginning to develop over the northern
Permian Basin and across the southwest mountains as of 18Z. We
expect showers and thunderstorms to increase in coverage and
spread eastward across southeast New Mexico and the Trans Pecos
region this afternoon. Some storms could become severe with
erratic gusts, hail, and heavy rainfall. There could be brief
reductions in ceilings to MVFR with visibility lower than MVFR
times in stronger storms that develop. We included PROB30 at all
terminals late this afternoon and evening between 21-03Z. Surface
winds will be variable in direction this afternoon and evening.
MVFR ceilings could develop over the Permian Basin Wednesday
morning, which could impact KMAF, but confidence was low enough to
keep mention out of the TAF there for now.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               65  82  66  91 /  70  60  20  10
Carlsbad                 65  87  66  95 /  50  20  10  10
Dryden                   67  87  70  93 /  80  50  10  20
Fort Stockton            64  86  67  96 /  70  40  10  30
Guadalupe Pass           62  83  66  90 /  40  20  10  10
Hobbs                    62  84  63  91 /  60  30  10  10
Marfa                    60  85  61  91 /  50  40  10  40
Midland Intl Airport     65  84  67  92 /  70  60  10  10
Odessa                   65  83  67  91 /  70  50  10  10
Wink                     65  87  67  96 /  60  30  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...94
LONG TERM....94
AVIATION...21

In the hours before

Local storm report, Jun 10, 12:14 PM MDT, 3 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
114 PM CDT Tue Jun 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     Hail             2 NE Andrews            32.34N 102.53W
06/10/2025  M1.25 Inch       Andrews            TX   Law Enforcement

            Andrews Police Department measured 1.25 inch
            hail.

&&
Special weather statement, Jun 10, 12:59 PM MDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
159 PM CDT Tue Jun 10 2025

TXZ051-052-101945-
Martin TX-Howard TX-
159 PM CDT Tue Jun 10 2025

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL MARTIN AND CENTRAL
HOWARD COUNTIES THROUGH 245 PM CDT...

At 159 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 11 miles east of Lenorah, or 13 miles west of Big
Spring, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Big Spring, Coahoma, Forsan, Sand Springs, Big Spring Country Club,
Big Spring McMahon-Wrinkle Airpark, Knott, and Elbow.

This includes Interstate 20 between mile markers 170 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Texas.

&&

LAT...LON 3209 10131 3209 10135 3226 10174 3241 10168
      3234 10125
TIME...MOT...LOC 1859Z 288DEG 14KT 3232 10168

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

29
Local storm report, Jun 10, 3:33 PM MDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
433 PM CDT Tue Jun 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     Landspout        3 WSW Paisano Pass      30.27N 103.84W
06/10/2025                   Presidio           TX   Storm Chaser

            Storm chaser reported large landspout moving
            southwest near Paisano Pass.

0343 PM     Hail             9 SSW Marfa             30.19N 104.08W
06/10/2025  E1.50 Inch       Presidio           TX   Storm Chaser

            Quarter to ping pong ball sized hail
            reported by storm chaser near RM 169 and US
            67.

0342 PM     Hail             Seven Rivers            32.60N 104.42W
06/10/2025  E1.00 Inch       Eddy               NM   Public

            Report of quarter sized hail near Sever
            Rivers, off of US HWY 285.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:11 PM MDTSevere Thunderstorm WarningMAFLea64 min
Jun 9, 9:55 PM MDTSevere Thunderstorm WarningMAFEddy, Lea20 min
Jun 9, 10:12 PM MDTSevere Thunderstorm Warning Considerable damage threatMAFEddy, Lea63 min
Jun 9, 10:44 PM MDTSevere Thunderstorm WarningMAFEddy, Lea61 min
Jun 9, 11:13 PM MDTSevere Thunderstorm WarningMAFEddy, Lea62 min
Jun 9, 11:40 PM MDTSevere Thunderstorm Warning Considerable damage threatMAFEddy, Lea65 min
Jun 10, 12:06 AM MDTSevere Thunderstorm WarningMAFLea54 min
Jun 10, 12:09 AM MDTSevere Thunderstorm WarningMAFLea66 min
Jun 10, 12:55 AM MDTSevere Thunderstorm WarningMAFLea65 min
Jun 10, 1:54 PM MDTSevere Thunderstorm WarningMAFEddy55 min
Jun 10, 2:22 PM MDTSevere Thunderstorm WarningMAFEddy53 min
Jun 10, 2:57 PM MDTSevere Thunderstorm WarningMAFEddy63 min
Jun 10, 3:18 PM MDTSevere Thunderstorm WarningMAFEddy57 min
Jun 10, 5:29 PM MDTSpecial Weather StatementMAFLea31 min
Jun 9, 6:41 PM MDTSevere Thunderstorm Warning Destructive damage threatMAFGlasscock, Howard, Martin, Midland64 min
Jun 9, 6:43 PM MDTSevere Thunderstorm Warning Destructive damage threatMAFGlasscock18 min
Jun 9, 7:37 PM MDTSevere Thunderstorm Warning Considerable damage threatMAFGlasscock, Reagan53 min
Jun 9, 7:40 PM MDTSpecial Weather StatementMAFMartin35 min
Jun 9, 7:53 PM MDTSpecial Weather StatementMAFAndrews37 min
Jun 9, 8:14 PM MDTSevere Thunderstorm WarningMAFAndrews61 min
Jun 9, 9:03 PM MDTSpecial Weather StatementMAF42 min
Jun 9, 9:05 PM MDTSpecial Weather StatementMAFGaines25 min
Jun 9, 9:08 PM MDTSpecial Weather StatementMAFGaines22 min
Jun 9, 9:14 PM MDTSevere Thunderstorm WarningMAFAndrews, Ector, Midland61 min
Jun 9, 9:19 PM MDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews56 min
Jun 9, 9:24 PM MDTSevere Thunderstorm WarningMAFGaines49 min
Jun 9, 10:07 PM MDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton53 min
Jun 9, 10:09 PM MDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Ector, Winkler66 min
Jun 9, 10:36 PM MDTFlash Flood WarningMAFEctor, Midland3 hr
Jun 9, 10:58 PM MDTSevere Thunderstorm WarningMAFEctor, Midland, Upton47 min
Jun 9, 11:09 PM MDTSevere Thunderstorm Warning Considerable damage threatMAFCrane, Ector, Winkler66 min
Jun 9, 11:37 PM MDTSevere Thunderstorm WarningMAFUpton35 min
Jun 9, 11:47 PM MDTSevere Thunderstorm WarningMAFBorden, Dawson, Gaines58 min
Jun 10, 12:11 AM MDTSevere Thunderstorm WarningMAFEctor14 min
Jun 10, 12:43 AM MDTSevere Thunderstorm WarningMAFAndrews, Borden, Dawson, Gaines, Howard, Martin62 min
Jun 10, 1:25 AM MDTSevere Thunderstorm WarningMAFAndrews, Ector, Glasscock, Howard, Martin, Midland65 min
Jun 10, 1:40 AM MDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton, Winkler65 min
Jun 10, 1:57 AM MDTSevere Thunderstorm WarningMAFCrane, Pecos, Reeves, Ward63 min
Jun 10, 1:59 AM MDTSpecial Weather StatementMAFMitchell, Scurry61 min
Jun 10, 2:08 AM MDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton67 min
Jun 10, 2:47 AM MDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton58 min
Jun 10, 3:01 AM MDTSevere Thunderstorm WarningMAFReagan, Upton59 min
Jun 10, 12:14 PM MDTSevere Thunderstorm WarningMAFHoward, Martin46 min
Jun 10, 12:17 PM MDTSevere Thunderstorm WarningMAFJeff Davis43 min
Jun 10, 12:33 PM MDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis42 min
Jun 10, 12:56 PM MDTSevere Thunderstorm WarningMAFJeff Davis, Presidio49 min
Jun 10, 12:59 PM MDTSpecial Weather StatementMAFHoward46 min
Jun 10, 1:12 PM MDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster, Pecos48 min
Jun 10, 1:42 PM MDTSevere Thunderstorm Warning Considerable damage threatMAFJeff Davis, Presidio48 min
Jun 10, 1:57 PM MDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster, Pecos48 min
Jun 10, 2:28 PM MDTSevere Thunderstorm WarningMAFBrewster, Presidio47 min
Jun 10, 2:31 PM MDTSevere Thunderstorm WarningMAFPecos, Terrell44 min
Jun 10, 2:45 PM MDTTornado WarningMAFBrewster, Presidio30 min
Jun 10, 2:49 PM MDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster, Pecos, Terrell41 min
Jun 10, 3:12 PM MDTSevere Thunderstorm WarningMAFBrewster, Presidio48 min
Jun 10, 3:29 PM MDTSevere Thunderstorm Warning Destructive damage threatMAFBrewster, Pecos, Terrell46 min
Jun 10, 3:32 PM MDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster, Presidio43 min
Jun 10, 3:43 PM MDTFlash Flood WarningMAFPresidio3 hr
Jun 10, 3:56 PM MDTSevere Thunderstorm Warning Considerable damage threatMAFCulberson64 min
Jun 10, 4:11 PM MDTSevere Thunderstorm WarningMAFTerrell64 min
Jun 10, 4:16 PM MDTSevere Thunderstorm WarningMAFBrewster59 min
Jun 10, 5:04 PM MDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler56 min
Jun 10, 5:29 PM MDTSpecial Weather StatementMAFCrane, Pecos, Reagan, Terrell, Upton46 min
Jun 10, 5:44 PM MDTDust Storm WarningMAFReeves, Ward31 min

Nearby

Flash Flood Warnings in New Mexico, 2025Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.